# SDR CALA2025021202295

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 6,117 hours, 2,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL WALK AROUND - SERVICE CHECK PROCEDURE - SCRATCH FOUND ON FUSELAGE UNDER DOOR 1L. ATTACHED SDR. GOUGE FOUND DURING WALK AROUND ON SERVICE CHECK. NO OTHER INFORMATION AVAILABLE. REMOVED PAINT AND DIRT IN AREA TO EVALUATE DAMAGE. FOUND DAMAGE TO FUSELAGE TO ONLY BE .002" DEEP IN THE CLAD. NO OTHER DAMAGE FOUND IN AREA. TREATED AND RESTORED SURFACE PROTECTION REF GPM05-04-214.
